# SDR ASOA20121010091

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 26,433 hours, 20,237 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 23076368
- Part serial: BAE10688
- Condition: Faulty
- Location: Right Engine
- Part time: 23,426 hours, 20,874 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE NR 2 STARTED SURGING (ERRATIC ACCEL & DECEL) ON DESCENT BETWEEN FL 260& FL250 N1 SPIKE 45-65 ITT SPIKE BETWEEN 400-600.  MX R & R ENGINE NR 2 FPMU WITH OPS AND LEAK CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
